You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1984/122/2
On universal infinite-dimensional spaces
Download
PDF
- On universal infinite-dimensional spaces
Article
Original scientific text
Title
On universal infinite-dimensional spaces
Authors
Leonid Luxemburg
1
Affiliations
Lexington, Ky., U.S.A.
Fundamenta Mathematicae
1984/122/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
129-147
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics